# SDR DXTA2022062764680

- Difficulty date: June 25, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N533QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0074
- Aircraft time: 5,048 hours, 3,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 5568M
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMER LIGHT: EMERGENCY LIGHT UNDER SEAT 10 AND EXIT LIGHT OVER MED STAY ON. // SIGNOFF// REPLACED FORWARD #1 EMERGENCY LIGHT POWER SUPPLY. P/N OFF/ON CBS28·1 S/N OFF/ON 5568M/5132M
REPLACEMENT UNIT MODIFIED BY RADIANT POWER GROUP SARASOTA FL WITH CRS W9PR345Y ON WO 3379850 17 JUNE 2022. UNIT DOM  FINAL RELEASE FOR SERVICE 6/16/2022. PERFORMED SUCCESSFUL OPERATONAL CHECK OF EMERGENCY LIGHTS WITH NO DEFECTS NOTED ALL IAW CESSNA 680A AMM 33-50-06.
